# SDR SWIA200110213

- Difficulty date: September 30, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 35,169 hours, 42,872 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Condition: Crushed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WON'T RETRACT AFTER T/O.  FOLLOWED EAP-34 FOR LANDING GEAR DISAGREEMENT AND WAS UNSUCCESSFUL, RETURNED TO JAC. CYCLED GEARS MANY TIMES ON JACKS.  COULD NOT DUPLICATE PROBLEM.  10/1/2001 UPDATE:  TROUBLESHOOTING FOUND LEFT B HARNESS CRUSHED.  REMOVED AND REPLACED LEFT B HARNESS IAW MM 32-61-01.  OPS CHECK GOOD.
